# SDR F3LA200800017

- Difficulty date: January 10, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, THE FLOOR SUPPORT AT Y1292, BETWEEN FRAME 66 THROUGH FRAME 69, HAS CORROSION AT VARIOUS NUT CLIP HOLE LOCATIONS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11, PARAGRAPH 7.  INSTALLATION OF HARDWARE WAS DONE IN ACCORDANCE WITH THE REQUIREMENTS OF EA A8-53R-12360.  UPON COMPLETION OF THE INSTALLATION, IT WAS INSPECTED AND FOUND ACCEPTABLE.
